, Volume 92, Issue 4, pp 455-472

Non-abelian bosonization in two dimensions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A non-abelian generalization of the usual formulas for bosonization of fermions in 1+1 dimensions is presented. Any fermi theory in 1+1 dimensions is equivalent to a local bose theory which manifestly possesses all the symmetries of the fermi theory.

Supported in part by NSF Grant PHY-80-19754
Communicated by A. Jaffe